# SDR REXA2022070701496

- Difficulty date: June 29, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341175
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ATTACH ANGLE ON FS280 AT LBL26 FOUND TO BE CRACKED.	REMOVED & REPLACED ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01.
